MathSciNet Relay Station
MathSciNet bibliographic data
MR201434 14.51 (14.40)
Hayashida, Tsuyoshi; Nishi, Mieo Existence of curves of genus two on a product of two elliptic curves. J. Math. Soc. Japan 17 1965 1–16.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement